Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Equivariant triviality theorems for Hilbert $ C\sp{\ast} $-modules

Authors: J. A. Mingo and W. J. Phillips
Journal: Proc. Amer. Math. Soc. 91 (1984), 225-230
MSC: Primary 46L05; Secondary 46M20
MathSciNet review: 740176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give an exposition of the various triviality theorems, the equivariant version of a result due to L. Brown, and a simplification of the proof of Kasparov's triviality theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46M20

Retrieve articles in all journals with MSC: 46L05, 46M20

Additional Information

PII: S 0002-9939(1984)0740176-0
Article copyright: © Copyright 1984 American Mathematical Society